The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (948 KB) | Metadata | Table of Contents | ZAA summary
Volume 14, Issue 4, 1995, pp. 853–868
DOI: 10.4171/ZAA/653

Published online: 1995-12-31

On a Class of Nonlinear Elliptic Problems with Neumann Boundary Conditions Growing Like a Power

Michel Chipot[1] and F. Voirol[2]

(1) Universität Zürich, Switzerland
(2) Université de Metz, France

No abstract available for this article.

Keywords: Neumann boundary conditions, nonlinear elliptic equations

Chipot Michel, Voirol F.: On a Class of Nonlinear Elliptic Problems with Neumann Boundary Conditions Growing Like a Power. Z. Anal. Anwend. 14 (1995), 853-868. doi: 10.4171/ZAA/653